# SDR ASAA2022081739761

- Difficulty date: August 17, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N270AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 44111
- Aircraft time: 18,660 hours, 6,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127U12
- Condition: Corroded
- Location: 767 To 787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD DOOR SHIELD RH STA 737 TO STA 787 HAS CORROSION ON UPPER & LOWER SURFACES. GROUNDED - YES. REMOVED AND REPLACED OUT OF LIMITS SHIELD IN AFT CARGO IAW B737-900 SRM 51-40-02-0G-0W=3 O=.050 R=.034 L=3 D=.016.
